Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 27, 2012, 3:49 PM EDT for Miami-Dade County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2012, 3:49 PM EDT (19:49 UTC)
- Expired
- May 27, 2012, 4:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 15 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WWUS82 KMFL 271949
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT SUN MAY 27 2012
FLZ073-074-173-272045-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
349 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MIAMI-DADE COUNTY
* UNTIL 445 PM EDT
* AT 345 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR THE INTERSECTION KROME AND KENDALL
DRIVE...MOVING NORTH AT 10 MPH ALONG AN EXISTING OUTFLOW. AT 350 PM
THE STORM WAS DEVELOPING RAPIDLY.
* THE STORM WILL AFFECT...
THE HAMMOCKS...
WEST KENDALL...
INTERSECTION KROME AND KENDALL DRIVE...
KENDALE LAKES...
MICCOSUKEE RESORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2584 8063 2585 8038 2573 8034 2556 8035
2557 8059
TIME...MOT...LOC 1947Z 177DEG 9KT 2566 8049
$$
JEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 27, 2:39 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 27, 2:39 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT SUN MAY 27 2012
.DISCUSSION...TROPICAL STORM BERYL CONTINUES TO MOVE WEST AND
WILL LIKELY MAKE LANDFALL TONIGHT ALONG THE NORTHEAST FLORIDA
COAST. AS DEEP LAYER MOISTURE INCREASES LOCALLY, THE CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL PERSIST THIS AFTERNOON THROUGH AT
LEAST TUESDAY. WHILE THE MOST ORGANIZED AND HEAVIEST
PRECIPITATION WILL REMAIN TO THE NORTH, SOME LOW LEVEL FORCING
WILL BE PROVIDED BY MESO-SCALE EFFECTS, DIFFERENTIAL HEATING
BOUNDARIES, AND SEA/LAKE BREEZE DEVELOPMENT. FOR THE REMAINDER OF
TODAY AND THIS EVENING, THE NUMERICAL MODELS INDICATE SCATTERED
ACTIVITY ACROSS MUCH OF THE REGION, ALTHOUGH THE EXPECTED
EVOLUTION OF THE CONVECTION ALONG WITH THE PREVAILING STEERING
FLOW WILL ULTIMATELY FAVOR NORTHEAST PORTIONS OF THE REGION. THE
IMMEDIATE WEST COAST SHOULD REMAIN MOSTLY DRY. A FEW STORMS COULD
BECOME STRONG AND WITH SOME DRY AIR ALOFT, WIND GUSTS ARE THE
PRIMARY CONCERN. A FEW CLOUD CONVERGENCE BANDS ON THE OUTER
PERIPHERY OF BERYL MAY ALSO AID IN CONVECTION INITIATION,
PARTICULARLY IN THE LAKE REGION. ALTHOUGH SHOWERS AND A FEW
STORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE NIGHT, WE DO
EXPECT A SIGNIFICANT DECREASE IN COVERAGE BY 04Z.
AS BERYL CONTINUES TO MOVE SLOWLY WEST ON MONDAY, THE LOCAL LOW
LEVEL WINDS WILL BECOME SOUTH-SOUTHWESTERLY. A FEW MODEL
SOLUTIONS INDICATE THAT A RIBBON OF DRIER AIR MAY FORM TO THE
SOUTHWEST OF BERYL AND OVERSPREAD THE LOCAL AREA MONDAY
AFTERNOON. BUT, IT STILL APPEARS THAT SUFFICIENT MOISTURE AND
FORCING WILL BE IN PLACE TO BRING SCATTERED SHOWERS AND STORMS,
ESPECIALLY IN THE AFTERNOON AND EVENING. THE NORTHERN AND EASTERN
AREAS WILL BE FAVORED FOR THE HIGHEST CONCENTRATION OF ACTIVITY.
SIMILAR CONDITIONS ARE EXPECTED ON TUESDAY.
BY TUESDAY NIGHT, THE REMNANTS OF BERYL WILL BE LOCATED ACROSS
SOUTHEAST GEORGIA AS IT MOVES NORTHEAST AND BACK INTO THE
ATLANTIC. MEANWHILE, A MID TO UPPER LEVEL TROUGH WILL GRADUALLY
DEEPEN OVER THE REGION, RESULTING IN PREVAILING SOUTHWESTERLY
FLOW WEDNESDAY INTO THURSDAY. AS A RESULT, DEEP LAYER MOISTURE
WILL REMAIN HIGH WITH PRECIPITATION CHANCES AT OR ABOVE CLIMO. A
SHORTWAVE MAY ALSO WORK ACROSS THE AREA BY LATE THURSDAY. THE
UPPER LEVEL TROUGH WILL DEEPEN OVER THE SOUTHEAST STATES ON
FRIDAY, INDUCING SURFACE CYCLOGENESIS OVER THE LOWER MISSISSIPPI
RIVER VALLEY. THIS SYSTEM WILL INTENSIFY AND PUSH NORTHEAST
THROUGH NEXT WEEKEND. ITS ASSOCIATED WEAKENING FRONTAL BOUNDARY
COULD PASS THROUGH AT LEAST NORTHERN FLORIDA. INTERESTINGLY, THE
LATEST GFS SHOWS LOW PRESSURE FORMING JUST EAST OF THE LOCAL AREA
BY EARLY FRIDAY AND THEN PUSHES IT NORTHEAST INTO THE OPEN
ATLANTIC ON SATURDAY. OVERALL, THE WEEK LOOKS TO BE RATHER
UNSETTLED WITH AT LEAST SCATTERED CONVECTION EACH DAY.
&&
.AVIATION...18Z ISSUANCE...VFR CONDITIONS ARE EXPECTED OUTSIDE
OF SHOWERS AND THUNDERSTORMS THROUGH THE TAF PERIOD. SHOWERS AND
THUNDERSTORMS MOVING INTO GLADES AND HENDRY COUNTIES AND ALSO
ALONG THE GULF COAST SEA BREEZE WILL MOVE EAST TO SOUTHEAST AT 20
TO 25 MPH. THIS ACTIVITY MAY REACH THE EAST COAST
TERMINALS...FROM KFLL SOUTHWARD BETWEEN 18 AND 20Z. SO LEFT VCTS
STARTING AT 18Z FOR ALL EAST COAST TERMINALS THROUGH 02-04Z. THE
GULF COAST SEA BREEZE HAS ALREADY PUSHED THROUGH KAPF WITH
WESTERLY WINDS EXPECTED THERE THROUGH EARLY THIS EVENING. THE
EAST COAST SEA BREEZE WAS PUSHING INLAND ACROSS MIAMI DADE
COUNTY...BUT THE SEA BREEZE REMAINED CLOSER TO THE COAST FURTHER
NORTH...ESPECIALLY TOWARDS PALM BEACH COUNTY. SO SOUTH TO
SOUTHEASTERLY WINDS AROUND 10 KNOTS ARE EXPECTED FOR THE EAST
COAST TERMINALS. AS BERYL MOVES INLAND TONIGHT...WINDS ARE
EXPECTED TO BECOME LIGHT BUT REMAIN OR TURN BACK TO THE SOUTHEAST
AT THE EAST COAST TERMINALS. LOW LEVEL CONVERGENCE MAY LEAD TO
SHOWER ACTIVITY OVERNIGHT FOR THE EAST COAST TERMINALS...AND EVEN
TOWARDS KAPF AS WINDS OVER THE WATER REMAIN SOUTH TO
SOUTHWESTERLY. FOR NOW...LEFT OUT MENTION OF SHOWERS UNTIL 10-14Z
FOR ALL AREAS. SOUTHEAST WINDS WILL INCREASE TO AROUND 10 KNOTS
BY MID MORNING FOR THE EAST COAST TAF SITES...WITH A SOUTHERLY
WIND AT KAPF.
&&
.MARINE...SEAS TO NEAR 6 FEET ARE POSSIBLE THROUGH THIS EVENING,
MAINLY IN THE GULF STREAM WATERS TO THE EAST OF PALM BEACH
COUNTY. THE LATEST OBSERVATIONS AND TRENDS CONTINUE TO SUGGEST
THAT THE NNE SWELL WILL PEAK AT 3-4 FEET THIS AFTERNOON. THE
SWELL WILL GRADUALLY SUBSIDE TONIGHT INTO EARLY MONDAY. SOME
INCREASED SURF, ALONG WITH THE SWELL, WILL RESULT IN A HIGH RISK
OF RIP CURRENTS AT THE PALM BEACHES THROUGH TONIGHT. WHILE A
SLIGHT INCREASE IN WINDS IS EXPECTED TONIGHT THROUGH TUESDAY,
CONDITIONS WILL LIKELY REMAIN BELOW ADVISORY CRITERIA.
&&
.FIRE WEATHER...NO MAJOR CONCERNS AS SIGNIFICANT AMOUNTS OF MOISTURE
WILL REMAIN IN PLACE THROUGH AT LEAST THE NEXT FEW DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 74 87 75 88 / 40 50 30 40
FORT LAUDERDALE 76 88 77 88 / 40 50 30 40
MIAMI 75 88 75 88 / 30 40 30 40
NAPLES 73 86 74 88 / 30 40 30 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL PALM
BEACH.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...84/AKHazardous weather outlook, May 27, 2:29 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 229 PM EDT SUN MAY 27 2012 AMZ610-630-FLZ063-066>075-168-172>174-280930- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 229 PM EDT SUN MAY 27 2012 ...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES OF PALM BEACH COUNTY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THESE STORMS WILL AFFECT MAINLY INTERIOR AND EASTERN SECTIONS OF SOUTH FLORIDA PENINSULA THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH FREQUENT LIGHTNING STRIKES, GUSTY WINDS AND HEAVY DOWNPOURS. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH THIS AFTERNOON AND EARLY THIS EVENING, MAINLY OVER INTERIOR AND EASTERN SECTIONS. HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL UP TO NICKEL SIZE. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE ATLANTIC WATERS TODAY. RIP CURRENTS: A SMALL TO MODERATE NORTH TO NORTHEAST SWELL GENERATED BY TROPICAL STORM BERYL WILL AFFECT THE ATLANTIC WATERS OFF SOUTH FLORIDA. THE SWELL WILL BE HIGHEST ALONG THE BEACHES OF PALM BEACH COUNTY RESULTING IN A HIGH RISK OF RIP CURRENTS. SMALLER SWELLS WILL ALSO RESULT IN A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF BROWARD AND MIAMI-DADE COUNTIES. SOUTHWEST WINDS AROUND 5 TO 10 MPH WILL ALSO LEAD TO A SLIGHT RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH THE MAIN RISK BEING LIGHTNING STRIKES, GUSTY WINDS, AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 27, 3:05 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 305 PM EDT SUN MAY 27 2012 FLZ066-070-071-073-272000- HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL 305 PM EDT SUN MAY 27 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN BROWARD COUNTY NORTHWESTERN MIAMI-DADE COUNTY EXTREME SOUTHEASTERN HENDRY COUNTY EAST CENTRAL COLLIER COUNTY * UNTIL 400 PM EDT * AT 258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MILE MARKER 60 ON ALLIGATOR ALLEY...MOVING SOUTHEAST AT 20 MPH. * THE STORM WILL AFFECT... COLLIER/BROWARD LINE AND ALLIGATOR ALLEY... MICCOSUKEE SERVICE PLAZA... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2615 8063 2583 8082 2603 8115 2628 8102 TIME...MOT...LOC 1904Z 298DEG 17KT 2611 8098 JE
Special weather statement, May 27, 3:29 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
329 PM EDT SUN MAY 27 2012
FLZ067-068-272030-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
329 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PALM BEACH COUNTY
* UNTIL 430 PM EDT
* AT 327 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS CENTERED 9 MILES SOUTHEAST OF CANAL
POINT...AND MOVING EAST AT 25 MPH.
* THE STORM WILL AFFECT...
LION COUNTRY SAFARI...
WELLINGTON...
NORTH COUNTY AIRPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2648 8024 2660 8065 2672 8063 2696 8053
2696 8024 2696 8017
TIME...MOT...LOC 1928Z 270DEG 21KT 2679 8049
JESpecial weather statement, May 27, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT SUN MAY 27 2012
FLZ073-074-173-272045-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
349 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MIAMI-DADE COUNTY
* UNTIL 445 PM EDT
* AT 345 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR THE INTERSECTION KROME AND KENDALL
DRIVE...MOVING NORTH AT 10 MPH ALONG AN EXISTING OUTFLOW. AT 350 PM
THE STORM WAS DEVELOPING RAPIDLY.
* THE STORM WILL AFFECT...
THE HAMMOCKS...
WEST KENDALL...
INTERSECTION KROME AND KENDALL DRIVE...
KENDALE LAKES...
MICCOSUKEE RESORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2584 8063 2585 8038 2573 8034 2556 8035
2557 8059
TIME...MOT...LOC 1947Z 177DEG 9KT 2566 8049
JEThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:04 PM EDT | Special Weather Statement | MFL | Monroe | 56 min |
| May 27, 4:36 AM EDT | Rip Current Statement | MFL | Palm Beach | 25 hr |
| May 27, 3:05 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| May 27, 3:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 61 min |
| May 27, 4:29 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| May 27, 4:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| May 27, 4:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| May 27, 4:49 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 41 min |
| May 27, 4:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 61 min |
| May 27, 5:08 PM EDT | Special Marine Warning | MFL | 82 min | |
| May 27, 5:24 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 51 min |
| May 27, 5:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| May 27, 6:00 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.